# SDR 2000ZZZX260

- Difficulty date: November 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58P
- Aircraft serial: TJ252
- System (JASC): 2810 · Fuel Storage
- Part: Bladder
- Part number: 58380036
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT WING BOX SECTION FUEL CELL (BLADDER) P/N 58-380003-6, LEAKING FUEL.  ONCE OLD BLADDER WAS REMOVED, FOUND FUEL STAINS AT 2 INTERCONNECT HOSES.  THE CLAMPS THAT ARE ACCESSED FROM INSIDE THE TANK WERE FINGER TIGHT.  THERE IS NO MEANS FOR SAFETY WIRE OR INTERFERENCE FIT OF SAFETY ON THESE CLAMPS.  NEW BLADDER WAS INSTALLED AS A PRECAUTION.  SUBMITTER STATED THESE HOSE CLAMPS SHOULD HAVE SOME MEANS OF MAINTAINING TORQUE VIA SAFETY CLIPS OR INTERFERENCE FIT ON CLAMP TIGHTENING SCREW.
